my daughter has end stage liver disease she was just put on 50 mg patch of morphine plus wha can have 20 mg by mouth every 3 hours does this seem normal. She has a lot of pain but i worry about her od'ing? She also can not remember what she did yesterday is tha normal?
I take it your daughter is not on the transplant list? Also, when the liver deteriorates to end stage, ammonia builds up on the brain & causes many memory and other problems, have heard of hallucinations from others.
I just recently had problems with high ammonia buildup. I had to go to the ER the day after Xmas. I had stopped taking my Lactulose prescription - it keeps the colon cleaned out and the drug Xifaxan gets rid of the bacteria that originates in the colon and causes the ammonia buildup. Brain fog from the ammonia can cause you to do all sorts of things and not know what you're doing.
If she gets on the medications your daughter won't have this problem.
God Bless. I hope 2012 will be a better year for all of us.
I AM TAKING MORPHINE FOR END STAGE LIVER DISEASE ALSO. I HAVE NOTICED ,AT TIMES, I DONT REMEMBER THINGS I DID OR SAID .IT IS VERY FRUSTRATING BUT IS WORTH THE SHORT TERM MEMORY LOSS TO GET THE COMFORT I NEED FROM THE MORPHINE. GOD BLESS YOU
My daughter had a transplant but much to my dismay it failed she went through hell and back and i hope no one else ever has to watch this. My daughter passed away on Jan 18, 2012. I can only say she is out of pain now. But my heart is broken
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.